# SDR DALA1108049884

- Difficulty date: January 20, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 68,218 hours, 58,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 101 L19-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, STA 101 BETWEEN L19R AND L20R SKIN CRACKED AT FASTENER. GAINED ACCESS, CUT OUT DAMAGE 1.55 X 1.55. NDT VERIFIES NO CRACK INDICATION NOTED, FABRICATED & INSTALLED REPAIR FILLER FROM .050 & 1EA REPAIR DOUBLER FROM .032      RESTORED AREA IAW SRM 53-04, FIG 38, SHT 33, 53-33-0, FIG 1, 51-60-0, FIG 1, 51-30-1, 51-10-3, 51-10-2, 51-30-5, 51-10-3, MM 20-16-00, NDT SPM 06-10-01-001, TOPP 20- REQUIRED INSP COMPLETED.
